Although there is little information available on the effects of a Phentramine overdose, the supplement does contain stimulants. Therefore, if a person takes too much Phentramine, symptoms may be similar to those of a stimulant overdose, such as difficulty breathing, seizures, and an irregular heart rhythm. Treatment for a Phentramine overdose would likely involve treating the symptoms that occur as a result of the overdose.
Phentramine Overdose: An OverviewThere is little information available about the possible effects of a Phentramine™ overdose (please note that this supplement is not the same as phentermine, a prescription medication). However, it is reasonable to assume that the effects of a Phentramine overdose will vary, depending on the Phentramine dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on Phentramine, seek immediate medical attention.
Symptoms of a Phentramine OverdoseVery little information is available about the effects of a Phentramine overdose (or even an overdose of many of the individual active ingredients of Phentramine). However, the supplement does contain stimulants, which may cause the following overdose symptoms:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.
Treatment for a Phentramine OverdoseIt is not known how best to treat a Phentramine overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Phentramine.